# SDR AALA20071110

- Difficulty date: June 15, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 21B INOPERATIVE.  RELAMPED OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 21B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
